Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.9/2445
Título: Global optimization of bilinear programs with a multiparametric disaggregation technique
Autor: Kolodziej, Scott
Castro, Pedro
Grossmann, Ignacio E.
Palavras-chave: Mixed-integer linear programming
Mixed-integer nonlinear programming
Global optimization
Quadratic optimization
Disjunctive programming
Data: 2013
Editora: Springer
Citação: Kolodziej, S.; Castro, P.M.; Grossmann, I.E. Global optimization of bilinear programs with a multiparametric disaggregation technique. In: Journal of Global Optimization, 2013, Vol. 57, nº 4, p. 1039-1063
Resumo: In this paper, we present the derivation of the multiparametric disaggregation technique (MDT) by Teles et al. (J. Glob. Optim., 2011) for solving nonconvex bilinear programs. Both upper and lower bounding formulations corresponding to mixed-integer linear programs are derived using disjunctive programming and exact linearizations, and incorporated into two global optimization algorithms that are used to solve bilinear programming problems. The relaxation derived using the MDT is shown to scalemuchmore favorably than the relaxation that relies on piecewise McCormick envelopes, yielding smallermixed-integer problems and faster solution times for similar optimality gaps. The proposed relaxation also compares well with general global optimization solvers on large problems.
URI: http://hdl.handle.net/10400.9/2445
ISSN: 0925-5001
Versão do Editor: http://dx.doi.org/10.1007/s10898-012-0022-1
Aparece nas colecções:UAER - Artigos em revistas internacionais

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
JournalGlobalOptimization_Vol.57_1039.pdf80,17 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.